# SDR USAA2011012890402

- Difficulty date: January 27, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - CRACK IN FUSELAGE FRAME AT BS 500D BETWEEN S21L TO S20L.  REPAIRED FUSELAGE FRAME AT BS 500D BETWEEN S21L TO S20L IAW B737 SRM 53-00-07.
